Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 98, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this severe thunderstorm warning at Jul 15, 2007, 12:36 PM EDT for Cheshire County, New Hampshire. It was in force for 54 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2007, 12:36 PM EDT (16:36 UTC)
- Expired
- Jul 15, 2007, 1:30 PM EDT
- In force
- 54 min
- Issued by
- NWS Boston/Norton, MA
- Area
- Counties, with a storm outline in the text
County Cheshire County, NH
The radar
The Boston radar (KBOX), 138 km from the middle of the area, began a volume at 16:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 12:40 PM EDT | TSTM WND DMG | Winchester, NH | TREES AND WIRES DOWN AT MULTIPLE LOCATIONS. |
| Jul 15, 12:50 PM EDT | TSTM WND DMG | Swanzey, NH | TREES DOWN AND ONE ROAD CLOSED. |
| Jul 15, 1:05 PM EDT | HAIL 0.75 | Troy, NH | PENNY SIZED HAIL. |
| Jul 15, 1:19 PM EDT | TSTM WND DMG | Winchester, NH | TREES AND WIRES DOWN AT MULTIPLE LOCATIONS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 15, 12:01 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 4.6 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 215 J/kg
- Mixed-layer CIN
- -117 J/kg
- Mixed-layer LCL
- 1182 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBOX 151636
SVRBOX
NHC005-151730-
/O.NEW.KBOX.SV.W.0098.070715T1636Z-070715T1730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
1236 PM EDT SUN JUL 15 2007
THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CHESHIRE COUNTY IN SOUTHERN NEW HAMPSHIRE...
THIS INCLUDES THE CITY OF KEENE...
* UNTIL 130 PM EDT
* AT 1232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WINCHESTER...OR ABOUT 11 MILES SOUTHEAST OF BRATTLEBORO...AND
MOVING NORTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SWANZEY BY 1255 PM EDT...
MARLBOROUGH...TROY AND 7 MILES SOUTHEAST OF KEENE BY 105 PM EDT...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN CONNECTICUT AND MASSACHUSETTS AND SOUTHERN NEW
HAMPSHIRE AND CENTRAL RHODE ISLAND.
LAT...LON 4296 7232 4285 7198 4272 7240 4273 7242
4279 7251
$$
MLE3 follow-up statements
000
WWUS51 KBOX 151658
SVSBOX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
1257 PM EDT SUN JUL 15 2007
NHC005-151730-
/O.CON.KBOX.SV.W.0098.000000T0000Z-070715T1730Z/
CHESHIRE NH-
1257 PM EDT SUN JUL 15 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR CENTRAL CHESHIRE COUNTY...
AT 1253 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR TROY...OR ABOUT 10 MILES WEST OF JAFFREY...MOVING
NORTHEAST AT 35 MPH. THIS STORM JUST RECENTLY DOWNED TREES IN
SWANZEY.
THE SEVERE THUNDERSTORM WILL AFFECT THE TOWNS OF TROY...DUBLIN...AND
FITZWILLIAM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN CONNECTICUT AND MASSACHUSETTS AND SOUTHERN NEW
HAMPSHIRE AND CENTRAL RHODE ISLAND.
LAT...LON 4285 7231 4292 7218 4286 7203 4286 7200
4285 7199 4280 7214 4278 7218 4277 7225
4278 7227
$$
MLE000
WWUS51 KBOX 151714
SVSBOX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
114 PM EDT SUN JUL 15 2007
NHC005-151730-
/O.CON.KBOX.SV.W.0098.000000T0000Z-070715T1730Z/
CHESHIRE NH-
114 PM EDT SUN JUL 15 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR EAST CENTRAL CHESHIRE COUNTY...
AT 110 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED OVER EAST CENTRAL CHESHIRE COUNTY...OR ABOUT
NEAR JAFFREY...MOVING EAST AT 40 MPH.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN CONNECTICUT AND MASSACHUSETTS AND SOUTHERN NEW
HAMPSHIRE AND CENTRAL RHODE ISLAND.
LAT...LON 4288 7208 4287 7206 4286 7204 4286 7200
4285 7200 4284 7203 4282 7207 4282 7208
$$
MLE000
WWUS51 KBOX 151725
SVSBOX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
124 PM EDT SUN JUL 15 2007
NHC005-151734-
/O.EXP.KBOX.SV.W.0098.000000T0000Z-070715T1730Z/
CHESHIRE NH-
124 PM EDT SUN JUL 15 2007
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHESHIRE COUNTY
EXPIRES AT 130 PM EDT...
THE STORM HAS MOVED EAST OF THE COUNTY. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE AT 130 PM. HOWEVER...OTHER STORMS MAY MOVE INTO
THE COUNTY FROM THE WEST SHORTLY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN CONNECTICUT AND MASSACHUSETTS AND SOUTHERN NEW
HAMPSHIRE AND CENTRAL RHODE ISLAND.
LAT...LON 4288 7208 4287 7206 4286 7204 4286 7200
4285 7200 4284 7203 4282 7207 4282 7208
$$
MLEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 11:24 AM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, Jul 15, 11:24 AM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1124 AM EDT SUN JUL 15 2007
.SYNOPSIS...
A COLD FRONT WILL TEND TO WEAKEN AS IT MOVES INTO SOUTHERN NEW
ENGLAND LATE THIS AFTERNOON AND TONIGHT. THE FRONT WILL PUSH OFF THE
COAST LATE TONIGHT...STALLING SOUTH OF THE REGION MONDAY. ANOTHER
FRONT WILL APPROACH LATER TUESDAY WITH ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS. THIS FRONT WILL SLOW AS IT MOVES ACROSS THE
REGION...WITH WEAK WAVES MOVING ALONG IT. THIS WILL KEEP SCATTERED
SHOWERS ACROSS THE REGION THROUGH MID WEEK. YET ANOTHER FRONT WILL
APPROACH FROM THE NORTHWEST BY THE END OF THE WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
UPDATED THE GRIDS AND PRODUCTS TO REFLECT QUICKER TIMING OF
SHOWERS AND THUNDERSTORMS...REFLECTED BEST BY THE NAM 06Z.
HAVE ALSO GONE AHEAD AND BUMPED UP POPS TO LIKELY OVER THE GREATER
PORTION OF THE INTERIOR. WIND FIELDS ARE FAIRLY IMPRESSIVE THIS
AFTERNOON WITH ABOUT 40 KT OF WIND AT 700 MB AND 50-55KT AT 500 MB.
VERTICAL WIND SHEAR 0-6KM FAIRLY IMPRESSIVE AROUND 20 M/S (MOSTLY
SPEED SHEAR) WITH CAPES APPROACHING 1000 J/KG THIS AFTERNOON. IN
ADDITION THERMODYNAMIC PROFILES SUGGEST AN INVERTED V SIGNATURE WHICH
BRINGS AN INCREASED THREAT FOR DAMAGING WINDS. KALY UPPER AIR
SOUNDING BRINGS A FREEZING LEVEL AROUND 11.4 K FT AND -20C
TEMPERATURE AROUND 23 K FT. MAIN THREAT WILL BE FOR DAMAGING WINDS IN
THE FORM OF A SQUALL LINE OR BOW ECHO AND LARGE HAIL MAY BE POSSIBLE
AS WELL THIS AFTERNOON AND EARLY EVENING. HAVE INCLUDED ENHANCED WORDING
IN THE ZFP ACROSS INTERIOR SECTIONS.
&&
.SHORT TERM /MONDAY/...
BROAD UPPER LEVEL TROF WILL REMAIN OVER THE GREAT LAKES MON WITH
DEEP LAYERED SW FLOW. CROSS SECTIONS SUGGEST MOSUNNY SKIES...EXCEPT
PTSUNNY ALONG THE IMMEDIATE S COAST WHERE MOISTURE AXIS LINGERS.
ANOTHER WARM DAY AS 850 TEMPS 14-16 SUPPORT MID TO UPPER 80S AWAY
FROM THE COAST. WIND FIELD IS WEAK SO COASTAL SEABREEZES ARE LIKELY.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
CONFIDENCE REMAINS LOW IN THE EXTENDED FORECAST ONCE AGAIN...MAINLY
WED THROUGH NEXT SUN...AS MODELS CONTINUE TO HAVE DIFFICULT WITH
TIMING AND STRENGTH OF SHORT WAVES MOVING THROUGH EASTERN US TROUGH.
WEAK HIGH PRESSURE WILL BUILD OVER REGION MON NIGHT INTO EARLY TUE WITH
DRY WEATHER EXPECTED...ALTHOUGH IT WILL REMAIN MUGGY.
12Z NAM HAS SPED UP TIMING OF FRONT WHICH WAS SLATED FOR TUE NIGHT...
NOW MORE LIKE DAYTIME TUE...BUT WE WILL NOT MAKE ANY CHANGES BEFORE
REVIEWING FULL 12Z GUIDANCE.
MOST OF THE MODEL SUITE SEEMS TO HAVE A PRETTY GOOD HANDLE ON THE
NEXT APPROACHING FRONT...CURRENTLY SLATED FOR TUESDAY NIGHT.
AGAIN...AS WITH THE LAST FEW SYSTEMS...AS THE FRONT MOVES
EAST...APPEARS MOST OF ITS DYNAMICS SHEAR IN THE BROAD W-SW UPPER
FLOW. WILL STILL SEE SCATTERED SHOWERS AND THUNDERSTORMS...BUT
APPEARS THAT THEY WILL BE HEAVY RAINERS WITH PW VALUES OF AROUND 2
INCHES.
FRONT IS EXPECTED TO REMAIN DRAPED OVER SOUTHERN NEW ENGLAND WED INTO
THU. WE MAINTAINED CHANCE POPS FOR SHOWERS AND THUNDERSTORMS...THOUGH
PER COLLABORATION WITH WFO OKX WE ARE GOING TO KEEP THU DAYTIME DRY
AS THIS BOUNDARY IS PUSHED OFFSHORE AND WEAK HIGH PRESSURE BUILDS
INTO NEW ENGLAND.
THAT WILL BE SHORT LIVED HOWEVER...AS NEXT FRONT APPROACHES FROM
SOUTHERN CANADA AS ANOTHER SHORT WAVE COMES AROUND BASE OF EASTERN
TROUGH. THIS SHOULD INDUCE WEAK LOW DEVELOPMENT ALONG FRONT...MEANING
WE WILL HAVE CHANCE POPS FROM THU NIGHT INTO FRI AND AT LEAST EARLY
SAT...BEFORE THIS SYSTEM HEADS OFFSHORE. FOR NOW WE ARE INDICATING
DRY WEATHER FOR NEXT SUN AS HIGH PRESSURE ATTEMPTS TO BUILD E FROM
GREAT LAKES.
OBVIOUSLY IT WILL NOT BE RAINING ALL THE TIME FROM WED INTO THU
MORNING AND AGAIN FROM THU NIGHT INTO SAT...AS ACTIVITY WILL BE
CONVECTIVE IN NATURE.
ONE OTHER ITEM WE WILL NEED TO MONITOR IS POTENTIAL FOR RIP CURRENTS
AND POSSIBLY HIGH SURF ALONG S COASTAL BEACHES BY MID TO LATE WEEK.
SOUTHERLY SWELL IS EXPECTED TO PERSIST AND MAY REACH 5 TO 6 FT FROM
WED INTO NEXT WEEKEND.
&&
.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
VFR WITH CIGS GRADUALLY LOWERING THIS AFTERNOON ACROSS N ZONES.
MVFR POSSIBLE WITH INITIAL LINE OF SHOWERS/TSTMS MOVING THROUGH
SOUTHERN NH AND NORTHERN MA BEFORE 18Z...THEN ADDITIONAL SHOWERS/TSTMS
EXPECTED TO MOVE INTO REGION 19Z-22Z ALONG A COLD FRONT. SOME OF
THESE LATER STORMS HAVE POTENTIAL TO BRING 45KT GUSTS AND POSSIBLY
HAIL. IN ADDITION SW FLOW SUPPORTS 25KT GUSTS THIS AFTERNOON...
ESPECIALLY FROM KBOS TO KPVD.
TONIGHT...GRADUAL IMPROVING CONDITIONS N ZONES AND LOW RISK OF A
LEFTOVER SHOWER OR POSSIBLE TSTM MOVING SE INTO EASTERN TERMINALS
LATER TONIGHT. OTRW...IFR/LIFR CIGS/VSBYS LIKELY REDEVELOPING AT
KACK.
VFR MON.
OUTLOOK MON NIGHT THROUGH FRI... LOCAL MVFR POSSIBLE ACROSS INTERIOR
VALLEYS DUE TO PATCHY FOG.
SCATTERED SHOWERS/TSTMS EXPECTED TUE NIGHT INTO WED NIGHT WITH MVFR
AND LOCAL IFR. LOW CLOUDS/FOG PROBABLE NEAR S COAST WITH IFR/LIFR.
IMPROVING CONDITIONS THU MORNING AS COLD FRONT HEADS OFFSHORE.
MORE SHOWERS/TSTMS EXPECTED THU NIGHT INTO FRI AS NEXT COLD FRONT DROPS
SE FROM ONTARIO AND WEAK LOW PRESSURE FORMS ALONG IT. MVFR LIKELY
WITH POSSIBLE IFR.
&&
.MARINE...
SHORT TERM...WE ISSUED A SMALL CRAFT ADVISORY TODAY FOR BOS
HARBOR...NARRAGANSETT BAY AND BUZZARDS BAY WHERE BEST CHC FOR G25
KTS. SW LOW LEVEL JET DEVELOPS OVER THE WATERS TODAY AND MIXING
WILL BE GREATEST OVER THE NEARSHORE WATERS. FURTHER OFFSHORE...
INVERSION WILL LIKELY KEEP WINDS BELOW SCA THRESHOLDS. WINDS
DIMINISH TONIGHT INTO MON. WE UNDERCUT WNAWAVE GUIDANCE AS IT IS
OVERDONE WITH LOW LEVEL INVERSION. HOWEVER...SEAS MAY APPROACH 5
FT ON THE OUTER WATERS TONIGHT INTO MON.
LONG TERM MON NIGHT THROUGH FRI...NO SIGNIFICANT ISSUES WITH STRONG
WINDS AS PERSISTENT S/SW FLOW DOMINATES. SERIES OF COLD FRONTS WILL
BRING SCATTERED SHOWERS/THUNDERSTORMS TO WATERS...MAINLY TUE NIGHT
INTO WED NIGHT AND AGAIN THU NIGHT INTO FRI.
WE WILL NEED TO WATCH SEAS ON OUTER WATERS WHERE SOUTHERLY SWELL WILL
DOMINATE. WAVEWATCH GUIDANCE IS MUCH TOO HIGH BUT WE EXPECT 3 TO 4 FT
SWELL THROUGH MUCH OF WEEK...POSSIBLY REACHING 5 OR 6 FT WED TO FRI.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS AFTERNOON FOR ANZ230-
234-236.
&&
SYNOPSIS...EVT
NEAR TERM...STRAUSS
SHORT TERM...KJC
LONG TERM...JWD
AVIATION...STRAUSS/JWD
MARINE...STRAUSS/JWDHazardous weather outlook, Jul 15, 12:13 PM EDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 1213 PM EDT SUN JUL 15 2007 MAZ007-013-015>021-RIZ002>008-161615- EASTERN ESSEX MA-WESTERN NORFOLK MA-SUFFOLK MA-EASTERN NORFOLK MA- NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-SOUTHEAST PROVIDENCE RI- WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI- BLOCK ISLAND RI- 1213 PM EDT SUN JUL 15 2007 ...SEVERE THUNDERSTORM WATCH 518 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEAST MASSACHUSETTS...SOUTHEAST MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP AGAIN ACROSS THE REGION TUESDAY AFTERNOON AND NIGHT. A FEW THUNDERSTORMS MAY LINGER THROUGH WEDNESDAY. HOWEVER...IT IS STILL TOO EARLY TO DETERMINE THE LOCATION AND STRENGTH OF ANY THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MAZ022>024-161615- BARNSTABLE MA-DUKES MA-NANTUCKET MA- 1213 PM EDT SUN JUL 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MASSACHUSETTS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE AFTER 8 PM. SOME STORMS MAY CONTAIN STRONG WINDS...FREQUENT LIGHTNING AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP AGAIN ACROSS THE REGION TUESDAY AFTERNOON AND NIGHT. A FEW THUNDERSTORMS MAY LINGER THROUGH WEDNESDAY. HOWEVER...IT IS STILL TOO EARLY TO DETERMINE THE LOCATION AND STRENGTH OF ANY THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. CTZ002>004-MAZ002>006-008>012-014-026-NHZ011-012-015-RIZ001-161615- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA- SOUTHEAST MIDDLESEX MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- NORTHWEST PROVIDENCE RI- 1213 PM EDT SUN JUL 15 2007 ...SEVERE THUNDERSTORM WATCH 518 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEAST MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE AND NORTHERN RHODE ISLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP AGAIN ACROSS THE REGION TUESDAY AFTERNOON AND NIGHT. WIDELY SCATTERED THUNDERSTORMS MAY LINGER THROUGH WEDNESDAY. HOWEVER...IT IS STILL TOO EARLY TO DETERMINE THE LOCATION AND STRENGTH OF ANY THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ231>235-250-254-255-161615- CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- RHODE ISLAND SOUND- COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT 40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM- 1213 PM EDT SUN JUL 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE AFTER 8 PM. SOME STORMS MAY CONTAIN STRONG WINDS...FREQUENT LIGHTNING AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP AGAIN ACROSS THE WATERS TUESDAY AFTERNOON AND NIGHT. WIDELY SCATTERED THUNDERSTORMS MAY LINGER THROUGH WEDNESDAY. HOWEVER...IT IS STILL TOO EARLY TO DETERMINE THE LOCATION AND STRENGTH OF ANY THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. ANZ230-236-237-161615- BOSTON HARBOR-NARRAGANSETT BAY-BLOCK ISLAND SOUND- 1213 PM EDT SUN JUL 15 2007 ...SEVERE THUNDERSTORM WATCH 518 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP AGAIN ACROSS THE WATERS TUESDAY AFTERNOON AND NIGHT. WIDELY SCATTERED THUNDERSTORMS MAY LINGER THROUGH WEDNESDAY. HOWEVER...IT IS STILL TOO EARLY TO DETERMINE THE LOCATION AND STRENGTH OF ANY THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 15, 11:00 AM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 1100 AM EDT SUN JUL 15 2007 CTZ002>004-MAZ002>006-008>012-014-026-NHZ011-012-015-RIZ001- 152300- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA- EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA- SOUTHEAST MIDDLESEX MA-NORTHERN MIDDLESEX MA-CHESHIRE NH- EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH- NORTHWEST PROVIDENCE RI- INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION... VERNON...PUTNAM...WILLIMANTIC...CHARLEMONT...GREENFIELD... ORANGE...BARRE...FITCHBURG...FRAMINGHAM...LOWELL...LAWRENCE... CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON...SPRINGFIELD... MILFORD...WORCESTER...CAMBRIDGE...AYER...JAFFREY...KEENE... MANCHESTER...NASHUA...PETERBOROUGH...WEARE...FOSTER...SMITHFIELD 1100 AM EDT SUN JUL 15 2007 ...SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF SOUTHERN NEW ENGLAND THIS AFTERNOON AND EVENING... THERE IS A CHANCE OF SEVERE THUNDERSTORMS ACROSS INTERIOR SOUTHERN NEW ENGLAND THIS AFTERNOON AND EVENING. THE MOST LIKELY FORM OF SEVERE WEATHER WILL BE STRONG STRAIGHT LINE WIND GUSTS WITH SOME LARGE HAIL...POSSIBLY A TORNADO. THE BEST CHANCE FOR THUNDERSTORMS WILL BE IN WESTERN...CENTRAL AND NORTHEASTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN CONNECTICUT AND NORTHWEST RHODE ISLAND...WITH SMALLER CHANCES IN SOUTHEASTERN MASSACHUSETTS AND SOUTHERN RHODE ISLAND. THUNDERSTORMS WILL BE MOST LIKELY BETWEEN NOON AND 8 PM. SKYWARN SPOTTER ACTIVATION HAS BEEN REQUESTED. PLEASE SEND REPORTABLE CRITERIA TO THE NATIONAL WEATHER SERVICE. STRAUSS
Special weather statement, Jul 15, 11:48 AM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 1148 AM EDT SUN JUL 15 2007 MAZ003-004-NHZ011-015-151615- CHESHIRE NH-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-WESTERN AND CENTRAL HILLSBOROUGH NH- 1148 AM EDT SUN JUL 15 2007 AT 1143 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SHOWERS AND THUNDERSTORMS WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH OVER NORTHFIELD...OR ABOUT 12 MILES SOUTHEAST OF BRATTLEBORO...MOVING NORTHEAST AT 40 MPH. THE THUNDERSTORM WILL BE NEAR...ORANGE...TROY AND FITZWILLIAM BY NOON EDT...JAFFREY AND DUBLIN AND GARDNER BY 1210 PM EDT...PETERBOROUGH BY 1220 PM EDT. STRAUSS
Special weather statement, Jul 15, 12:28 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAUNTON MA 1228 PM EDT SUN JUL 15 2007 MAZ003-NHZ011-151700- CHESHIRE NH-EASTERN FRANKLIN MA- 1228 PM EDT SUN JUL 15 2007 AT 1224 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL 3 MILES NORTHWEST OF NORTHFIELD...OR ABOUT 10 MILES SOUTHEAST OF BRATTLEBORO...MOVING NORTHEAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR...WINCHESTER AND RICHMOND BY 1240 PM EDT...SWANZEY AND TROY BY 1250 PM EDT. HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR NORTHERN CONNECTICUT AND MASSACHUSETTS AND SOUTHERN NEW HAMPSHIRE AND CENTRAL RHODE ISLAND.
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 1:10 PM EDT | Severe Thunderstorm Warning | BOX | Hillsborough | 47 min |
| Jul 15, 1:44 PM EDT | Severe Thunderstorm Warning | BOX | Cheshire | 46 min |
| Jul 15, 2:12 PM EDT | Severe Thunderstorm Warning | BOX | Hillsborough | 17 min |
| Jul 15, 2:45 PM EDT | Severe Thunderstorm Warning | BOX | Hillsborough | 45 min |
Nearby
Severe Thunderstorm Warnings in New Hampshire, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.